Translator Disclaimer
February 2006 On the connected components of a global semianalytic subset of an analytic surface
Masato FUJITA
Hokkaido Math. J. 35(1): 155-179 (February 2006). DOI: 10.14492/hokmj/1285766304

Abstract

A global semianalytic subset of a real analytic manifold is a finite union of finite intersections of the solutions of equations and inequalities of real analytic functions on the manifold. Is a union of connected components of a global semianalytic set again global semianalytic? We consider a two-dimensional global semianalytic set such that the normalization of the Zariski closure of it is affine. We show that a union of connected components of it is again global semianalytic. We also give some partial results on connected components of global semianalytic subset of a three-dimensional analytic manifold.

Citation

Download Citation

Masato FUJITA. "On the connected components of a global semianalytic subset of an analytic surface." Hokkaido Math. J. 35 (1) 155 - 179, February 2006. https://doi.org/10.14492/hokmj/1285766304

Information

Published: February 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1113.14037
MathSciNet: MR2225087
Digital Object Identifier: 10.14492/hokmj/1285766304

Subjects:
Primary: 14P15
Secondary: 13J30

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.35 • No. 1 • February 2006
Back to Top